Projective planes in algebraically closed fields

Evans, David and Hrushovski, Ehud (1991) Projective planes in algebraically closed fields. Proceedings of the London Mathematical Society, 62 (3). pp. 1-24. ISSN 1460-244X

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 24 Jul 2019 18:19
URI: https://ueaeprints.uea.ac.uk/id/eprint/20014
DOI:

Actions (login required)

View Item View Item